# SDR SWIA202053249

- Difficulty date: August 23, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER ON THE AFT SIDE OF FS 409.00 BETWEEN STR 26L AND 26R IS HEAVILY CORRODED.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED FRAME DOUBLER ON AFT SIDE OF FS 409.00, IAW CRJ 200 SRM AND BOMBARDIER DWG.  COMPETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION FOR WORK PERFORMED.
